MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 20.0 1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 20.0 1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00677.0001825034 - 2021 - 00679.
 
Event or Problem Description
It was reported at the distributorship the product was investigated and identified that the sterile packaging damage.No patient involvement.No additional information.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device sterility has not been compromised.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d9, g3, h2, h3, h6 upon receipt of additional information, it has been determined that this device sterility has not been compromised.The initial report was forwarded in error and should be voided.Visual evaluation of the returned product/provided photo(s) identified damage to the sterile packaging blister.Sterility has not been compromised.Reported event has been confirmed.Device history record (dhr) was reviewed and no discrepancies were found.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP TYPE1 PPS SO 20.0 1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11452205
Report Number0001825034-2021-00678
Device Sequence Number3618946
Product Code KWA
UDI-Device Identifier00880304514461
UDI-Public(01)00880304514461(17)290204(10)6479563
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-106200
Device Lot Number6479563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1